# SDR SWAA2022030142992

- Difficulty date: December 12, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 57,495 hours, 33,613 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BULB SEAL RETAINER ASSEMBLY CRACKED AFT OF #1 AFT STRUT / REPLACE LEFT WING BULB SEAL RETAINER ASSEMBLY AFT OF #1 AFT STRUT PER SRM 51-40-02.
